# SDR GN0A05202011

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 34,903 hours, 36,151 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Part serial: 1854
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 13164 KACY-KFRG:  BEFORE V1 ON TAKEOFF, THE CAPTAIN RECEIVED AN ATTITUDE DISPLAY WARNING LIGHT WITH ASSOCIATED AURAL WARNING AND AMBER PITCH AND ROLL FLAGS SHOWING ON BOTH ADI’S. HDG FLAG SHOWING ON BOTH HSI’S AND MFD.  CO-PILOTS ADI TILTED 60 DEGREE BANK TO THE LEFT.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE RIGHT AHRS COMPUTER HAD FAILED.  THE AHRS WAS REPLACED AND SYSTEM TESTED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
